MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable

ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable
Model Number 1203300-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); Obstruction/Occlusion (2422)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient id: (b)(6).It was reported the initial procedure was performed on (b)(6) 2025 to treat a heavily calcified lesion in the proximal right anterior tibial artery (ata).The 3.0 x 38mm esprit btk scaffold was implanted without issue.The patient returned on (b)(6) 2026 with a recurrent wound ulcer on the right foot and a lower limb angiogram revealed chronic total occlusion of the right proximal to mid ata, posterior tibial artery and of the right peroneal artery.Atherectomy and angioplasty were performed on (b)(6) 2026 as treatment.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.C3 - #1 frequency units: 1 per year was entered; however, the frequency is 1 dose per implant.

Brand Name
Esprit¿
Common Device Name
Scaffold,infrapopliteal,absorbable
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 2024168
26531 ynez road
temecula CA 92591 -462
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50325868
Report Number2024168-2026-03247
Device Sequence Number9714867
Product Code NXW
UDI-Device Identifier08717648357015
UDI-Public(01)08717648357015(11)240717(17)250716(10)4071761
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2025
Device Model Number1203300-38
Device Catalogue Number1203300-38
Device Lot Number4071761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR
Patient SexMale
Patient Weight217 LB
Patient RaceWhite